Jump to ContentJump to Main Navigation
Show Summary Details

Forum Mathematicum

Managing Editor: Bruinier, Jan Hendrik

Ed. by Brüdern, Jörg / Cohen, Frederick R. / Droste, Manfred / Duzaar, Frank / Neeb, Karl-Hermann / Noguchi, Junjiro / Shahidi, Freydoon / Sogge, Christopher D. / Wienhard, Anna


IMPACT FACTOR 2015: 0.823
Rank 88 out of 312 in category Mathematics and 124 out of 254 in Applied Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 0.848
Source Normalized Impact per Paper (SNIP) 2015: 1.000
Impact per Publication (IPP) 2015: 0.606

Mathematical Citation Quotient (MCQ) 2015: 0.66

Online
ISSN
1435-5337
See all formats and pricing

 


Select Volume and Issue

Issues

30,00 € / $42.00 / £23.00

Get Access to Full Text

Supercontractivity and ultracontractivity for (nonsymmetric) diffusion semigroups on manifolds

M. Röckner / F.-Y. Wang

Citation Information: Forum Mathematicum. Volume 15, Issue 6, Pages 893–921, ISSN (Online) 1435-5337, ISSN (Print) 0933-7741, DOI: https://doi.org/10.1515/form.2003.044, January 2006

Publication History

Published Online:
2006-01-23

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
V. I. Bogachev, A. I. Kirillov, and S. V. Shaposhnikov
Mathematical Notes, 2014, Volume 96, Number 5-6, Page 855
[2]
Xi-Liang Fan
Stochastic Analysis and Applications, 2014, Volume 32, Number 4, Page 602
[3]
L. Angiuli and Luca Lorenzi
Communications on Pure and Applied Analysis, 2013, Volume 13, Number 3, Page 1237
[4]
Jinghai Shao
Bulletin des Sciences Mathématiques, 2013, Volume 137, Number 5, Page 589
[5]
Владимир Игоревич Богачев, Vladimir Igorevich Bogachev, Николай Владимирович Крылов, Nikolai Vladimirovich Krylov, Михаэль Рeкнер, and Michael Rockner
Успехи математических наук, 2009, Volume 64, Number 6, Page 5
[6]
SHUN-XIANG OUYANG
Infinite Dimensional Analysis, Quantum Probability and Related Topics, 2011, Volume 14, Number 02, Page 261
[7]
Wei Liu and Feng-Yu Wang
Journal of Mathematical Analysis and Applications, 2008, Volume 342, Number 1, Page 651
[8]
Giuseppe Da Prato and Alessandra Lunardi
Physica D: Nonlinear Phenomena, 2010, Volume 239, Number 15, Page 1453
[9]
Lihu Xu
Journal of Evolution Equations, 2011, Volume 11, Number 4, Page 925
[10]
Marc Arnaudon, Anton Thalmaier, and Feng-Yu Wang
Bulletin des Sciences Mathématiques, 2006, Volume 130, Number 3, Page 223
[11]
FengYu Wang
Science China Mathematics, 2010, Volume 53, Number 4, Page 895
[12]
Wei Liu
Journal of Evolution Equations, 2009, Volume 9, Number 4, Page 747
[13]
Feng-Yu Wang
Potential Analysis, 2008, Volume 28, Number 4, Page 321
[14]
Yong Hua Mao
Acta Mathematica Sinica, English Series, 2007, Volume 23, Number 5, Page 905
[15]
Feng Yu Wang and Qi Zhi Zhang
Acta Mathematica Sinica, English Series, 2005, Volume 21, Number 4, Page 937
[16]
Feng-Yu Wang
Frontiers of Mathematics in China, 2006, Volume 1, Number 1, Page 53

Comments (0)

Please log in or register to comment.